# SDR DALA2016011300238

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT COUNTERSINK AND SETTLEMENT AREA OF FUEL  ACCESS PANEL 1311C. DOOR IS OUT LIMITS AND IT WAS REPLACED IAW IPC 57-30-00 AND SRM 51-22-2A.
